# SDR UPS97222115

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SUSPECT 10 TO 15 PERCENT MATERIAL LOSS BETWEEN S6R-S7R ON FWD SKIN AT BS 481 BUTT JOINT.  *S/D*  REPAIR CARRIED OUT IAW B727-5310-1371 APPENDIX 8.5.
